# SDR KCSA2022070414

- Difficulty date: July 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N773CK
- Make and model: Boeing 777F
- Aircraft serial: 66083
- Aircraft time: 12,885 hours, 1,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Part serial: NSN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED CAPTAIN SIDE EMERGENCY FLASHLIGHT BATTERY IAW B777-200 AMM 25-64-01. OPERATIONS CHECK GOOD
